It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


i keep reading about hormones and side effects, but mine seem to contradict each other, especially when it comes to estrogen and androgenic pills. for example:
Yasmin made my hair fall out, not to mention mood swings. SHouldn't it have the opposite effect?
Aviane (Alesse generic) and OTC Lo made me bloat and gain weight big time
Mircette gave me morning sickness
Nuva Ring took away my ability to, ahem, enjoy sex.

all of the above took away my libido completely.

how is this possible? shoudln't there be something that would work? i'm just so confused, it seems as though all of them aren't working--tri-phasic, monophasic, low dose, high dose, etc. what am I missing? mood swings i can deal with (with vitamin B)--but the bloating and weight gain and the hair loss is just scary. not to mention i already have enough facial hair and stuff.

thoughts, please???





All times are GMT -7. The time now is 06:33 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!